# SDR ASAA2023112546415

- Difficulty date: November 25, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,911 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1670 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1670 PERFORMED OPS CHECK OPS CHECK GOOD IAW B737-900 AMM 33-51-06-960-806.
